MathSciNet Relay Station
MathSciNet bibliographic data
MR1613976 (99f:46018) 46B20 (46B28 47B10 47D50)
Cabello, Juan Carlos; Nieto, Eduardo; Oja, Eve On ideals of compact operators satisfying the $M(r,s)$-inequality. J. Math. Anal. Appl. 220 (1998), no. 1, 334–348.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement